# SDR CA000501010

- Difficulty date: June 2, 1999
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 5,996 hours
- Engine: Lyc LTIO540J2BD
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: 12020001
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLAPS STUCK DOWN ON APPROACH.  C/B WOULD NOT RESET.  FLAP MOTOR REPLACED.  SYSTEM SERVICEABLE.
